Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Psychiatric Topics
|piyush - Fri Jul 23, 2010 1:05 am|
I am suffering from anxiety disorder since 5 years, i feel stomach bloating and i feel that i will die because of heart attack, i have servere gas problem for which i m taking rabeprazole tablets (20 mg) but no good relief. I have mild hypertenison for which i m taking herbal medicicine which is helping but my anxiety disorder has given me lot of problem.
Doc has said all your physical problems are due to anxiety disorder. I have been told to take Franxit tablet (1 tablet),( Flupentixol + Melitracen). Please guide me is this medicine effective for anxiety disorder ?? i sometimes take clonotril (0.25) in tongue when i feel uneasiness .
Please guide me and save my life.
|Faye Lang, RN, MSW - Fri Jul 23, 2010 9:08 pm|
You have taken positive steps in seeing a doctor for your symptoms. It's a good idea to have a physical examination as a baseline for further treatment. If your doctor has ruled out the possible physical issues for your stomach problems, including ruling out h. pylori, (a bacterium that can cause or contribute to your type of symptoms), then anxiety would be a possible diagnosis that a doctor might consider. The rabeprazole is specific for the stomach problems that you have. If you did have h. pylori, an antibiotic would also be prescribed. Flupentixol is in a class of medications known as antipsychotic medications, which used to be known as "major tranquilizers." Melitracen is a tricyclic antidepressant, which is an effective medication that is usually well tolerated by the person taking it, and it usually has a faster onset of effectiveness. These medications are appropriate for treatment of anxiety such as you describe. It's important that they are taken consistently and exactly as they are prescribed. Sometimes a person's individual system isn't as good a match with a medication's usual action. If you have been carefully taking the medications as they were prescribed and you don't feel they are effective, then please discuss it with you doctor. It might help you to keep a daily record of your symptoms, describing what the symptom is, what time it started, what was happening when it began, how long it lasted, what helped or made it worse, and any other information you think is important. Also note the exact times that you take your medications. Take your record with you to all medical appointments. It can be very useful to your doctor in determining any patterns and the best time for medication dosages to be taken. It also can be reassuring to you when you track exactly what has been happening with your illness.
I wish you the best of luck.
|piyush - Sat Jul 24, 2010 2:41 am|
I really appriciate for your positive reply... i would try to stuck to treatment.. I forget to ask that as i have digestive problem can i take Digestive Enzymes with rabeprazole ?? Is it safe to take enzymes for digestion ?
With Best Regards
|Faye Lang, RN, MSW - Tue Jul 27, 2010 8:58 am|
I'm very glad that you found some benefit in our discussion, and that you'll try to stick to your treatment program. Digestive enzymes are generally acceptable, as they supplement your natural body systems. Please ask your doctor about taking them with rabeprazole; he or she knows you best and your overall condition, including the digestive issues. In most cases, it would not be a problem, but I would not want to encourage you in a direction that might not be the best approach for you. I hope you are doing well.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.